Alert archive / Washington / Red Flag Warnings in 2009

Red Flag Warning 2, NWS Pendleton, OR

July 12, 2009Cowlitz County, Washington

NWS Pendleton, OR issued this red flag warning at Jul 12, 2009, 8:21 AM PDT for Cowlitz County, Washington. It took effect at Jul 12, 2009, 9:00 AM PDT. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 12, 2009, 8:21 AM PDT (15:21 UTC)
In effect from
Jul 12, 2009, 9:00 AM PDT
Expired
Jul 13, 2009, 8:22 AM PDT
In force
23 hr
Issued by
NWS Pendleton, OR

County Cowlitz County, WA

The radar

The Portland,OR radar (KRTX), 58 km from the middle of the area, began a volume at 15:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 12:00Z, 3.4 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 12:00Z on 2009-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 12:00Z on 2009-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
547 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS86 KPDT 121521
RFWPDT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
821 AM PDT SUN JUL 12 2009

...INCREASED LIGHTNING ACTIVITY OVER THE REGION TODAY...

ORZ609-WAZ609-121630-
/O.CAN.KPDT.FW.A.0003.090712T1600Z-090713T1600Z/
EAST SLOPES OF NORTH OREGON CASCADES-
EAST SLOPES OF THE SOUTHERN WASHINGTON CASCADES-
821 AM PDT SUN JUL 12 2009

...FIRE WEATHER WATCH IS CANCELLED FOR ZONE 609...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE FIRE
WEATHER WATCH FOR ZONE 609. 

ISOLATED THUNDERSTORMS WITH SOME LIGHTNING IS STILL EXPECTED OVER
ZONE 609 TODAY. HOWEVER...COOLER MARINE AIR PUSHING INTO THE AREA TODAY
WILL HELP TO MINIMIZE CONVECTION POTENTIAL ACROSS ZONE 609.

$$

ORZ630-631-WAZ631-675-122300-
/O.UPG.KPDT.FW.A.0003.090712T1600Z-090713T1600Z/
/O.NEW.KPDT.FW.W.0002.090712T1600Z-090713T1600Z/
CENTRAL MOUNTAINS OF OREGON-COLUMBIA BASIN OF OREGON-
LOWER COLUMBIA BASIN OF WASHINGTON-
EASTERN WASHINGTON SOUTHERN COLUMBIA BASIN-
821 AM PDT SUN JUL 12 2009

...RED FLAG WARNING IN EFFECT UNTIL 9 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 9 AM PDT MONDAY FOR SIGNIFICANT
LIGHTNING ACTIVITY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

A LOW PRESSURE SYSTEM OFF THE COAST WILL MOVE INLAND TODAY AND IS
EXPECTED TO PRODUCE SCATTERED THUNDERSTORMS ACROSS THE REGION.
THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS CENTRAL OREGON BY
EARLY AFTERNOON THEN SPREAD NORTH AND EAST DURING THE AFTERNOON
AND OVERNIGHT PERIODS. PORTIONS OF NORTHEAST OREGON AND SOUTHEAST
WASHINGTON COULD STILL SEE LIGHTNING OCCURRING EARLY MONDAY
MORNING. THE COMBINATION OF DRY FINE FUELS AT THE LOWER ELEVATIONS
AND LIGHTNING MAY LEAD TO NUMEROUS NEW FIRE STARTS. FOLLOWING THE
THUNDERSTORMS THERE WILL BE INCREASING WESTERLY WINDS FANNING ANY
NEW FIRE STARTS THIS AFTERNOON AND OVERNIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR
WEB SITE AT WWW.WEATHER.GOV/PENDLETON.

&&

$$
3 follow-up statements
000 
WWUS86 KPDT 122212
RFWPDT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
312 PM PDT SUN JUL 12 2009

...INCREASED LIGHTNING ACTIVITY OVER THE REGION THIS EVENING AND
OVERNIGHT...

ORZ630-631-WAZ631-675-130800-
/O.CON.KPDT.FW.W.0002.000000T0000Z-090713T1600Z/
CENTRAL MOUNTAINS OF OREGON-COLUMBIA BASIN OF OREGON-
LOWER COLUMBIA BASIN OF WASHINGTON-
EASTERN WASHINGTON SOUTHERN COLUMBIA BASIN-
312 PM PDT SUN JUL 12 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY. 

A LOW PRESSURE SYSTEM OFF THE COAST WILL MOVE INLAND OVERNIGHT AND
IS EXPECTED TO PRODUCE SCATTERED THUNDERSTORMS ACROSS THE WARNING
AREA. THUNDERSTORMS ARE DEVELOPING ACROSS CENTRAL OREGON AND WILL
SPREAD NORTH AND EAST DURING THIS EVENING AND OVERNIGHT PERIODS.
PORTIONS OF NORTHEAST OREGON AND SOUTHEAST WASHINGTON COULD STILL
SEE LIGHTNING OCCURRING EARLY MONDAY MORNING. THE COMBINATION OF
DRY FINE FUELS AT THE LOWER ELEVATIONS AND LIGHTNING MAY LEAD TO
NUMEROUS NEW FIRE STARTS. BREEZY WESTERLY WINDS OVERNIGHT WILL FAN
ANY NEW FIRE STARTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR
WEB SITE AT WWW.WEATHER.GOV/PENDLETON.

&&

$$
000 
WWUS86 KPDT 130437
RFWPDT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
937 PM PDT SUN JUL 12 2009

...INCREASED LIGHTNING ACTIVITY OVER THE REGION TO CONTINUE OVERNIGHT...

ORZ630-631-WAZ631-675-131600-
/O.CON.KPDT.FW.W.0002.000000T0000Z-090713T1600Z/
CENTRAL MOUNTAINS OF OREGON-COLUMBIA BASIN OF OREGON-
LOWER COLUMBIA BASIN OF WASHINGTON-
EASTERN WASHINGTON SOUTHERN COLUMBIA BASIN-
937 PM PDT SUN JUL 12 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY. 

A LOW PRESSURE SYSTEM OFF THE COAST WILL MOVE INLAND OVERNIGHT
AND WILL CONTINUE TO PRODUCE SCATTERED THUNDERSTORMS ACROSS THE
WARNING AREA. PORTIONS OF NORTHEAST OREGON AND SOUTHEAST
WASHINGTON COULD STILL SEE LIGHTNING OCCURRING EARLY MONDAY
MORNING. THE COMBINATION OF DRY FINE FUELS AT THE LOWER ELEVATIONS
AND LIGHTNING MAY LEAD TO NUMEROUS NEW FIRE STARTS. BREEZY
WESTERLY WINDS OVERNIGHT WILL FAN ANY NEW FIRE STARTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR
WEB SITE AT WWW.WEATHER.GOV/PENDLETON.

&&

$$

VP
000 
WWUS86 KPDT 131522
RFWPDT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
822 AM PDT MON JUL 13 2009


ORZ630-631-WAZ631-675-131630-
/O.CAN.KPDT.FW.W.0002.000000T0000Z-090713T1600Z/
CENTRAL MOUNTAINS OF OREGON-COLUMBIA BASIN OF OREGON-
LOWER COLUMBIA BASIN OF WASHINGTON-
EASTERN WASHINGTON SOUTHERN COLUMBIA BASIN-
822 AM PDT MON JUL 13 2009

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE RED
FLAG WARNING. 

LIGHTNING HAS ENDED ACROSS THE REGION. A MARINE PUSH OF COOLER AIR
LAST NIGHT HAS ALSO INCREASED HUMIDITIES.


$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this red flag warning went out at Jul 12, 2:59 AM PDT, 5 hours 22 minutes earlier.

Area forecast discussion, Jul 12, 2:59 AM PDT, 5 hours 22 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE PENDLETON OR
259 AM PDT SUN JUL 12 2009

CORRECTED SHORT TERM DISCUSSION

.SHORT TERM...TODAY THROUGH MONDAY NIGHT...THE UPPER LOW NEAR
43N/128W IS STARTING TO DRIFT TOWARDS THE SOUTHWEST OREGON COAST.
THIS UPPER SYSTEM WILL MOVE ONSHORE TODAY AND MOVE SLOWLY ACROSS THE
REGION TONIGHT. CURRENTLY THERE IS LITTLE MID AND UPPER LEVEL
MOISTURE WITH THIS SYSTEM...JUST ENOUGH FOR A FEW ELEVATED SHOWERS
AND THUNDERSTORMS NEAR THE OREGON COAST THIS MORNING. MEANWHILE
THERE IS A PLUME OF SUBTROPICAL MOISTURE THAT HAS NOW MADE ITS WAY
INTO EASTERN OREGON AND SOUTHEAST WASHINGTON. AS THE UPPER LOW MOVES
ONSHORE TODAY IT WILL BEGIN TO PULL THIS SUBTROPICAL MOISTURE INTO
ITSELF...PROVIDING THE FUEL FOR THE SHOWERS AND THUNDERSTORMS
EXPECTED THIS AFTERNOON AND TONIGHT. A FEW LIGHT SHOWERS...MOSTLY
ALOFT WILL CONTINUE THROUGH THE MORNING UNDER THE SUBTROPICAL
MOISTURE PLUME. MAY ALSO SEE A STRAY THUNDERSTORM DEVELOP LATE THIS
MORNING AS WELL. MEANWHILE...A FEW SHOWERS OR THUNDERSTORMS MAY
DEVELOP THIS MORNING NEAR THE CASCADE CREST AS THE UPPER LOW GETS
CLOSER TO THE COAST. THIS AFTERNOON EXPECT A BROAD BAND OF SHOWERS
AND THUNDERSTORMS TO DEVELOP NEAR THE CASCADES...ALONG AND AHEAD OF
A COLD FRONT THAT IS EXPECTED TO FORM. THE UPPER LOW WILL PUSH THIS
BOUNDARY AND ASSOCIATED SHOWERS AND STORMS ACROSS THE REGION LATE
THIS AFTERNOON AND TONIGHT. SHEAR AND LIFT ALONG THIS BOUNDARY
SHOULD BE SUFFICIENT ENOUGH TO CAUSE STRONG...POSSIBLY SEVERE...
STORMS WITH GUSTY WINDS AND HAIL LATE THIS AFTERNOON AND THIS
EVENING. THE UPPER LOW WILL WEAKEN AND CONTINUE TO MOVE NORTHEAST
INTO WESTERN MONTANA MONDAY. THUS WILL RESULT IN CHANCES OF SHOWERS
AND THUNDERSTORMS TO DIMINISH FROM THE WEST THROUGH THE DAY. DRY AIR
WILL MOVE INTO THE REGION MONDAY NIGHT AND BRING AN END TO ANY
LINGERING SHOWERS.

DUE TO THE EXPECTED LIGHTNING ACTIVITY TODAY AND TONIGHT OVER LOW
ELEVATION AREAS WHERE FINE FUELS HAVE DRIED OUT...A FIRE WEATHER
WATCH HAS BEEN ISSUED. ALSO WINDS WITH THE THUNDERSTORMS AND BEHIND
THE COLD FRONT COULD FAN ANY NEW STARTS. 90

.LONG TERM...TUESDAY THROUGH SUNDAY...THE COMPUTER MODELS REMAIN IN
GOOD AGREEMENT THROUGHOUT THE EXTENDED PERIOD. A RIDGE OF HIGH
PRESSURE WILL BUILD IN FROM THE WEST ON TUESDAY AND THEN STRENGTHEN
AS IS PROGRESSES EASTWARD ON WEDNESDAY AND THURSDAY. THIS PATTERN
WILL FACILITATE A WARMING TREND THAT WILL KEEP DAYTIME HIGHS SEVERAL
DEGREES ABOVE NORMAL THROUGH NEXT WEEKEND. MOSTLY CLEAR SKIES CAN
ALSO BE EXPECTED DURING THIS PERIOD...ALTHOUGH SCATTERED MID AND
HIGH CLOUDS COULD BEGIN MOVING INTO THE AREA ON FRIDAY AS TROUGHING
DEVELOPS IN THE EASTERN PACIFIC. WINDS WILL REMAIN LIGHT. 82

&&

.AVIATION...12Z TAFS...SCATTERED-BROKEN MID AND HIGH LEVEL CLOUDS
WILL REMAIN OVER THE AREA THIS MORNING WITH BASES GENERALLY ABOVE
10000 FT AGL. THIS AFTERNOON WILL BE ACTIVE WITH THUNDERSTORMS IN
THE VICINITY OF TAF SITES AT TIMES. THERE IS A CHANCE THAT SOME
STORMS WILL PRODUCE STRONG WIND GUSTS...LARGE HAIL...AND LOW
VISIBILITIES. WESTERLY SURFACE WINDS WILL INCREASE IN THE LATE
AFTERNOON/EVENING AFTER A COLD FRONT PASSAGE...WITH GUSTS TO 30-35
KTS POSSIBLE. 82

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  87  60  78  53 /  20  60  60   0
ALW  89  63  79  57 /  20  70  70   0
PSC  92  64  84  55 /  20  50  50   0
YKM  88  60  83  50 /  30  40  10   0
HRI  89  63  82  54 /  20  50  40   0
ELN  86  61  78  54 /  30  40  10   0
RDM  80  46  79  38 /  40  40  10   0
LGD  85  58  74  48 /  30  70  70  10
GCD  85  52  77  46 /  30  60  30   0
DLS  79  62  78  57 /  30  40  10   0

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...FIRE WEATHER WATCH FROM 9 AM PDT THIS MORNING THROUGH MONDAY
     MORNING FOR ORZ609-630-631.

WA...FIRE WEATHER WATCH FROM 9 AM PDT THIS MORNING THROUGH MONDAY
     MORNING FOR WAZ609-631-675.

&&

THREAT INDEX
TODAY : YELLOW
MONDAY : GREEN
TUESDAY : GREEN

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

90/82/82
Hazardous weather outlook, Jul 12, 5:38 AM PDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
538 AM PDT SUN JUL 12 2009

ORZ041>044-049-050-501>506-WAZ024-026>030-501-502-131230-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
CENTRAL OREGON-LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-
WALLOWA COUNTY-FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-JOHN DAY BASIN-
OCHOCO-JOHN DAY HIGHLANDS-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS-
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON-
EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON-
538 AM PDT SUN JUL 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

FIRE WEATHER WATCH
     EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON, EASTERN
     COLUMBIA RIVER GORGE OF WASHINGTON, KITTITAS VALLEY, YAKIMA
     VALLEY, LOWER COLUMBIA BASIN OF WASHINGTON, FOOTHILLS OF THE
     BLUE MOUNTAINS OF WASHINGTON, EASTERN COLUMBIA RIVER GORGE OF
     OREGON, NORTH CENTRAL OREGON, CENTRAL OREGON, LOWER COLUMBIA
     BASIN OF OREGON, FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON,
     NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES, OCHOCO-JOHN
     DAY HIGHLANDS

     CONTACT YOUR LOCAL FOREST OR LAND MANAGEMENT AGENCY FOR
     CURRENT FIRE DANGER CONDITIONS IN YOUR AREA.

STRONG THUNDERSTORMS
     EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON, EAST SLOPES
     OF THE SOUTHERN CASCADES OF WASHINGTON, KITTITAS VALLEY,
     YAKIMA VALLEY, FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON,
     NORTHWEST BLUE MOUNTAINS, NORTH CENTRAL OREGON, CENTRAL
     OREGON, GRANDE RONDE VALLEY, WALLOWA COUNTY, FOOTHILLS OF THE
     BLUE MOUNTAINS OF OREGON, NORTHERN BLUE MOUNTAINS OF OREGON,
     SOUTHERN BLUE MOUNTAINS OF OREGON, NORTHERN WHEELER AND
     SOUTHERN GILLIAM COUNTIES, JOHN DAY BASIN, OCHOCO-JOHN DAY
     HIGHLANDS

A PACIFIC WEATHER SYSTEM WILL MOVE ONSHORE THIS MORNING...THEN
TRAVEL EAST ACROSS THE REGION THIS AFTERNOON AND TONIGHT. SCATTERED
SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER WESTERN SECTIONS TO THE
INTERIOR NORTHWEST BY LATE MORNING. THESE SHOWERS AND STORMS WILL
SPREAD EAST ACROSS THE REGION THROUGH THE AFTERNOON AND OVERNIGHT.
THERE MAY BE ENOUGH ENERGY WITH THIS SYSTEM TO PRODUCE STRONG OR
EVEN ISOLATED SEVERE STORMS THIS AFTERNOON AND EVENING WITH LARGE
HAIL AND GUSTY WINDS POSSIBLE. THERE ARE FIRE WEATHER CONCERNS DUE
TO THE AMOUNT OF LIGHTNING STRIKES IN COMBINATION WITH THE DRY FUELS
IN THE GRASSLAND AREAS...AND A FIRE WEATHER WATCH IS CURRENTLY IN
EFFECT FROM THIS MORNING THROUGH MONDAY MORNING FOR THE AREAS
LISTED. FOR DETAILS...PLEASE REFER TO THE NWS PRODUCT PDXRFWPDT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS MONDAY
     NORTHWEST BLUE MOUNTAINS, GRANDE RONDE VALLEY, WALLOWA COUNTY,
     NORTHERN BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF
     OREGON

SOME SHOWERS AND THUNDERSTORMS WILL LINGER INTO MONDAY ACROSS
EASTERN SECTIONS OF THE AREA. FAIR AND DRY CONDITIONS ARE CURRENTLY
EXPECTED FOR THE PERIOD TUESDAY THROUGH FRIDAY. ANOTHER SYSTEM MAY
MOVE INTO NORTHWEST WASHINGTON NEXT SATURDAY AND SPREAD A FEW
SHOWERS INTO THE CENTRAL WASHINGTON CASCADE EAST SLOPES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE...EXCEPT THE H IN
CURRENTHAZARDS.

The office that day

Everything else NWS Pendleton, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 3:51 PM PDTSpecial Weather StatementPDTDeschutes, Jefferson54 min
Jul 12, 3:57 PM PDTSevere Thunderstorm WarningPDTCrook, Deschutes, Jefferson, Wheeler63 min

Nearby

Red Flag Warnings in Washington, 2009Red Flag Warnings in Oregon, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.